# SDR SWAA2022011256078

- Difficulty date: December 24, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; AFT CORNER SCUFF PLATE IS CRACKED ; / [01] AFT CARGO DOOR CUT OUT AFT CORNER SCUFF PLATE GOT REPAIRED IN BACK SHOP ON WO:43041-1600-0003.NEED OK TO INSTALL AFT CORNER SCUFF PLATE.; [02] VERIFIED STEP 1. OK TO INSTALL; [03] INSTALLED AFT CARGO DOOR CUT OUT AFT CORNER SCUFF PLATE IAW AMM 53-11-02-420-801 AND SRM 51-40-02-0G-0.; [04] TOOL NUMBER:24544 DUE 4/15/22.; [05] VERIFIED STEP 3 AND 4.
